# SDR CA980622019

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cotter Pin
- Part number: MS24665355
- Condition: Sheared
- Location: Mlg
- Part time: 4,161 hours
- Component: 1148100007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT INSPECTION THE COTTER PIN ON LT INBOARD PIVOT BOLT WAS FOUND SHEARED.  FURTHER CHECKING OF OTHER BOLTS IN THE SAME LOCATION OF THE LT LANDING GEAR AND ALSO THE RT LANDING REVEALED TORQUE OF BOLTS WAS BELOW THE RECOMMENDED TORQUE VALUES.  PART TC:  4,925.
